JournalsprimsVol. 38, No. 1pp. 135–146

On Hypoellipticity of the Operator exp[−|<em>x</em><sub>1</sub>|<sup><em>−σ</em></sup>] <em>D</em><sub>1</sub><sup>2</sup> + <em>x</em><sub>1</sub><sup>4</sup> <em>D</em><sub>2</sub><sup>2</sup> + 1

  • Nobuo Nakazawa

    University of Tsukuba, Ibaraki, Japan
  • Seiichiro Wakabayashi

    University of Tsukuba, Ibaraki, Japan
On Hypoellipticity of the Operator exp[−|<em>x</em><sub>1</sub>|<sup><em>−σ</em></sup>] <em>D</em><sub>1</sub><sup>2</sup> + <em>x</em><sub>1</sub><sup>4</sup> <em>D</em><sub>2</sub><sup>2</sup> + 1 cover
Download PDF

Cite this article

Nobuo Nakazawa, Seiichiro Wakabayashi, On Hypoellipticity of the Operator exp[−|<em>x</em><sub>1</sub>|<sup><em>−σ</em></sup>] <em>D</em><sub>1</sub><sup>2</sup> + <em>x</em><sub>1</sub><sup>4</sup> <em>D</em><sub>2</sub><sup>2</sup> + 1. Publ. Res. Inst. Math. Sci. 38 (2002), no. 1, pp. 135–146

DOI 10.2977/PRIMS/1145476419